Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2010

NOTES ON PARA-NORDEN-WALKER 4-MANIFOLDS

Arif Salımov, Mehmet Zeki İşcan, Kürşat Akbulut

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS Cilt 7 · Sayı 8 · ss. 1331–1347 · 01.12.2010
DOI ile aç

Özet

A Walker 4-manifold is a pseudo-Riemannian manifold, (M(4),g) of neutral signature, which admits a field of parallel null 2-plane. The main purpose of the present paper is to study almost paracomplex structures on 4-dimensional Walker manifolds. We discuss sequently the problem of integrability, para-Kahler (paraholomorphic), quasi-para-Kahler and isotropic para-Kahler conditions for these structures. The curvature properties for para-Norden-Walker metrics with respect to the almost paracomplex structure and some properties of para-Norden-Walker metrics in context of almost product Riemannian manifolds are also investigated. Also, we discuss the Einstein conditions for these structures.

Anahtar kelimeler

METRICS Walker 4-manifolds almost paracomplex structure Norden metrics holomorphic metrics MANIFOLDS

Atıf için künye

Salımov, A., İşcan, M. Z., & Akbulut, K. (2010). NOTES ON PARA-NORDEN-WALKER 4-MANIFOLDS. INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, 7(8), 1331–1347. https://doi.org/10.1142/s021988781000483x

BibTeX
@article{salimov2010-53678,
  author = {Salımov, Arif and İşcan, Mehmet Zeki and Akbulut, Kürşat},
  title = {NOTES ON PARA-NORDEN-WALKER 4-MANIFOLDS},
  journal = {INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS},
  year = {2010},
  volume = {7},
  number = {8},
  pages = {1331--1347},
  issn = {0219-8878},
  doi = {10.1142/s021988781000483x},
  url = {https://akademik.atauni.edu.tr/yayinlar/53678-notes-on-para-norden-walker-4-manifolds}
}